# SDR DLM90080434

- Difficulty date: March 13, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29.5R CORRODED FROM Y-1268.0 TO Y-1276.5.  REMOVED CORROSION NO NOTABLE LOSS.  TREATED AND PRIMED, IAW MD90 SRM 51-10-03.  INSTALLED FASTENERS, IAW MD90 SRM 51-30-05 VOL II.
